Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

143 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

How could I stop facial rash from reoccurring ?

Hi Doctor, I am a 21 year old female (otherwise healthy) and have been having skin problems for over a year now. The skin below my eyebrows and the outer and inner corners of my eyes forms a rash every 1-2 weeks to the extent that I hardly ever have no rash on my face . The rash looks raw and red and has a distinct border, after a few days the rash becomes scaly and dry. No itchiness or any obvious causes/ stimuli . I am not allergic to anything that I am aware of. I have tried using dermol cream (clobetasol 0.05%) or franolon cream (fluocinolone acetonide 0.25mg and fradiomycin 3.50mg per gram of cream) however they don t really seem to make much difference to my rash. How could I stop the rash from reoccurring and are the two creams I am using safe to use around my eyes ? (as I heard that using steriod cream on eyelids could thin out the skin even more). Thanks so much.
Sat, 30 Apr 2011
Report Abuse
Question is related to
Diseases and Conditions ,   ,  
Drug/Medication
Lab Tests
General & Family Physician 's  Response
Hi,
There is no appearant reason for your problem but there are possible reasons by which this can occur
If you use eye liner or rooze to your cheeks may give alergy to your eyes so stop its use.
recurrent procedure of eyebrow can produce to this problem.
Use of steroid cream better avoid,it wont be useful but will give dryness.
Apply soothing agent like Vaseline,if there is no response you consult dermatologist...
I find this answer helpful
General & Family Physician Dr. Ramesh M.Vachharajani's  Response
hi,
If your rash is due to any allergy it may give some clue by skin prick test but i doubt it will give any help.
Skin prick test gives good result when systemic allergy is there.
I find this answer helpful
Dermatologist Dr. Bharat Chawda's  Response
Hi!
Welcome To HealthcareMagic forum,

Kindly let me know whether the lesion is bilateral or unilateral.And also I would like to know whether you use nail polishes.How bad is itching and what is the response to the creams you have used .At time we see cases who are allergic the nail polishes they use and get lesions over their upper eye lids(bilateral).Do you use mascaras or any eye liners .If you can let us know the above details then probably we can help you further.

regards,
Dr.chawda
I find this answer helpful
Dermatologist Dr. Bharat Chawda's  Response
Hi!,

well ,since there is no itching,then probably its a seborrheic dermatitis.This condition in certain cases is associated with dandruff.And it is seen in and around the eyebrows .But then if it was so then you should have responded to steroids which you have already used.
In such circumstances where diagnosis is not very clear,I would first go with a KOH testing to rule out fungal infection .This can be done at any pathology lab.If it comes positive then treat with any good anti fungal medicine.If it comes negative, then also I would firstly try and see the response with a oral anti fungal medicine (for 2wks) and the decide to give topical steroids.
Since all these medicines are not OTC preparations ,it is advisable to consult a dermatologist who can see the lesions and decide best.

regards,
Dr.chawda
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I have A rash on my face that never goes away and get s worse with time. I have been to every DR. and prescribed every sort of medication and steriod creams and nothings helps. I recently took a round of prednisone that calmed it down for the time I was taking it then it came back strong after I was finished with the medication. I am going for an ALCAT Test on friday thinking it might be a food allergy, but i guess this test will cover over 700 different allergens. The reash is on the sides of my eyes on my eyelids and underneath my eyes. It is mostly perdominant on my left hand side and I will also get it on my torso when no steriod creams are applied. It refuses to go away I have had antibiotics it went away then came back steriods multiple times goes away then comes back, gone on every diet there is gluten free wheat free yeast free etc. doesn t work!

doctor1 MD

My 3 year old son was diagnosed with bronchitis yesterday. At the time, he had very red cheeks that came on suddenly. He was prescribed Azithromycin and has taken one dose. Today, his red cheeks have turned into a slightly raised rash I can feel when I touch it. Is it possible to get a facial rash with bronchitis, or could this be a reaction to his medication?

doctor1 MD

My 16 month old has an infected crack on his thumb from thumb sucking. It was red and swollen and had small rashy bumps around it. He received a Rocephin shot in the Dr. office and is now on Keflex for 10 days, this is day 3. The same time this infection appeared, he developed a rash on his feet and legs: red, raised bumps, that do not appear to be bothering him. The rash has now spread to his arms, hands, and face as well. He has also started to have freqent explosive diarrhea that has absolutely NO odor. Could all this be related to the infection? No fever, and the rash started prior to any antibiotic use.

Recent questions on  Allergy

doctor1 MD

HSP. Doctors are baffled as to what to do. Protein in urine. Weekly ck of urine/bloodwork. On Prednisone for apprx. 4weeks so far. Prednisone has healed up rash nicely but has failed to relieve any swelling much for most of the body,especially the lower legs,ankles and feet. Some complaints of stomach (area)discomfort. No fever. CBC has been done as well as several. CT Scan done,kidney biopsy done and was admitted one day to hospital for that and per nephrologist orders. Sent home with more Prednisone,Lasix(dbl prev dose) and a medication to regulate protein in the urine. Chest X-Ray has been done and claims no apparent fluid in lungs. However,due to the swelling of stomach area and also asthmatic/COPD/Emphysema patient has complained of being much more short of breath compared to before HSP. Doctor(s)/Nephrologist say now that maybe it isn t HSP? This has got to stop and come to and end. No answers on anything much and nothing solid to go on for sure. I know this can last up to 4-8 wks for the most part and this is an adult male patient around 57yrs of age. No previous problems other than occasional bronchitis in winter month(s) and the COPD/Emphysema/Asthma and is on regular inhaler Q 4-6hrs or as needed per 4hrs. and I think an allergy and or/asthma/allergy combo medication pill taken once daily. Not super sure on that though. PLEASE HELP. THANK YOU SO MUCH.

doctor1 MD

Hi, My suster s father in law is having rare skin problem of white and itching skin on the entire body and also skin comes out when we touch. after showing one of the md around we were told his allergy has increased to 4000 where as normal is 100. whenever we start with anibiotics the effect remains for a day or two this is happening for more than 4-5 months now. Please suggest any test which would highlight the actual problem thanks.

doctor1 MD

Hi

Can you tell me what the following symptoms might be from?



heart rate 135

shortness of breath

High Neutrophils



My sister aged 23, has always had breathing problems off and on since her teenage years and we think she is allergice to pine nuts however she has never been diagnosed as having allergies. Recently she had been kept overnight for her rapid heart rate and tested for thyroid (ok), ekg (ok) among other things which I assume were the standard tests. In the end they recomended she see a cardiologist. She will today.



Can you tell me what those symptoms might be typical of?

doctor1 MD

Helo sir,
I am 29 year old I had typhoid when I was about 15 years and doctor prescribed me some tablets .I had severe fever just one day night and on the same day I was having severe itching on the glans penis and by the next day it became sores.The next day itself I again consulted the doctor and he changed the medicines.He said that might be because of allergy to sulphar or something.That sores became worst and took around two weeks to heal leaving many marks and uneven skin.What type of allergy was it?or was it a symptom of something else like any STD?Is there any way to remove that marks on the glans penis?Please help.becouse of shyness I never discussed these with a doctor

doctor1 MD

I have a scratchiness in my throat that comes and goes. there is no pain in swallowing or a sore throat .

doctor1 MD

Hi is there anybway of finding out what medication one is allergic to?

doctor1 MD

Can you kill or is there an antidote for this GMO drug Pegfilgrastiim. You already took my credit card. Where are you? The drug is neulastin. I am allergic to this. It must be stopped. What can I do. What do I tell emergency?